MathSciNet Relay Station
MathSciNet bibliographic data
MR1377816 (96m:46047) 46E30 (28A20)
Klei, Heinz-Albrecht Convergence and extraction of bounded sequences in $L\sp 1({\bf R})$. J. Math. Anal. Appl. 198 (1996), no. 3, 636–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement